# SDR FDEA201602290720

- Difficulty date: February 29, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: AEA01151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK WHILE CARRYING OUT GVI L3 DOOR JAMBS PSE INSPECTION AREA.  FOUND L3 DOOR FWD JAMB LOWER BOX AT BS 1250.75 - 1256.75, LONGERON 26 - 27L CRACKED.  REPAIRED IAW SRM 53-40-15-2R FIG 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
